RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 26, Issue 1  


Ring of classes and character ring of a finite group
A. I. Saksonov
3
Description of a class of projection operators for semisimple complex Lie algebras
R. M. Asherova, Yu. F. Smirnov, V. N. Tolstoy
15
A system of generators in the group of diffeomorphisms of the $n$-dimensional torus
A. M. Lukatskii
27
Conditions on a discontinuity of generalized similarity solutions of quasilinear systems
G. N. Pazin, V. A. Tupchiev
35
A converse problem for a hyperbolic equation
V. G. Yakhno
39
A linear stationary problem of ocean dynamics
Yu. Ya. Belov
45
Converse problems for ordinary differential equations
E. Y. Bidaibekov
53
Singular integral with logarithmic weight
P. G. Yurov
61
A group of matrices and Legendre functions
O. A. Dubovik, O. B. Sidonskii
71
Best piecewise-monotone approximation and the Banach indicatrix
E. A. Sevast'yanov
77
An example of a disconnected sun in a Banach space
V. A. Koshcheev
89
Estimates for zeros of polynomials
Yu. L. Kishakevich
93
$p$-Adic interpolation
Kha Zui Khuai
101
A consequence of the Martin axiom
V. G. Kanovei
113
Rigidity of convex surfaces with isolated boundary
V. T. Fomenko
123
Convex sets in a manifold of nonnegative curvature
V. A. Sharafutdinov
129
Relations between the Chern numbers of quasicomplex manifolds
A. V. Shokurov
137
Uniform convergence conditions for some stochastic series
O. N. Gladkaya, Yu. V. Kozachenko
149
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019